# SDR ORJA97160

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STRIP ON EMERGENCY LIGHT MISSING IN REAR CABIN.  FOUND EMERGENCY LIGHTING TERMINAL DISCONNECTED.  RECONNECT STRIP.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
